# SDR DALA2016050303579

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39254
- Aircraft time: 36,031 hours, 3,261 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2273-2364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, STR AND SKIN CLIP CORRODED BELOW APU PNEUMATIC DUCT, BS 2273.5-2364.5. C/W ON NR'S 91 AND 190.
